MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED CRUCIATE RETAINING (CR) STANDARD RIGHT SIZE 12; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED CRUCIATE RETAINING (CR) STANDARD RIGHT SIZE 12; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Medical devices: articular surface medial congruent (mc) right 11 mm height catalog#: 42522101011 lot#: 64650002, tibia cemented 5 degree stemmed right size g catalog#: 42532007902 lot#: 65009341, all poly patella cemented 38 mm diameter catalog#: 42540000038 lot#: 64843541.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient underwent a right knee arthroplasty.Subsequently, approximately six months post-implantation, a follow-up x-ray indicated a piece has chipped off of the femoral component.No revision procedure has been reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Suggested component code: mechanical g4-femur.Reported event was confirmed by review of radiographs.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: small fracture along the lateral aspect of the lateral femoral condyle.Device history record was reviewed and no discrepancies were found.Review of complaint history found no additional related issues for these item(s) and the reported part and lot combination.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
FEMUR CEMENTED CRUCIATE RETAINING (CR) STANDARD RIGHT SIZE 12
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15332612
Report Number3007963827-2022-00220
Device Sequence Number15074718
Product Code JWH
UDI-Device Identifier00889024230460
UDI-Public(01)00889024230460(17)290731(10)64465202
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42502607402
Device Lot Number64465202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2022
Supplement Date Received by Manufacturer11/03/2022
Initial Report FDA Received Date08/31/2022
Supplement Report FDA Received Date11/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient SexMale